Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePolynomial interpolation in several variables
Author(s) Mariano Gasca, Thomas Sauer
TypeArticle in Journal
AbstractThis is a survey of the main results on multivariate polynomial interpolation in the last twenty-five years, a period of time when the subject experienced its most rapid development. The problem is considered from two different points of view: the construction of data points which allow unique interpolation for given interpolation spaces as well as the converse. In addition, one section is devoted to error formulas and another to connections with computer algebra. An extensive list of references is also included.
Keywordsinterpolation, multivariate polynomials, Newton approach, divided differences, Gröbner bases, H-bases
Length34
ISSN1019-7168
File
URL dx.doi.org/10.1023/A:1018981505752
LanguageEnglish
JournalAdvances in Computational Mathematics
Volume12
Number4
Pages377-410
Year2000
MonthDecember
Translation No
Refereed No
Webmaster